# SDR C2XA02CL055

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4950958
- Part serial: 0113
- Condition: Worn
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3040 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT WITH APU RUNNING WITH BLEEDS ON.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
